# SDR KBM2006F00181

- Difficulty date: May 9, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 420800001
- Part serial: 4859
- Condition: Loose
- Location: A/C Cond Blower
- Part time: 267 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 INCH BLOWER MOTOR, UNIT INOPERATIVE, MOTOR LOOSE, REMOVED AND REPLACED.  (K)
